# SDR SWAA2023071772861

- Difficulty date: June 28, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 45,460 hours, 27,871 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK IS CORRODED AT BS 827+15; 847+8; LBL 25; WL 208<[01] VERIFIED APPLICABILITY FOR SRM 53-00-52-1A-1 ALLOWABLE DAMAGE 1 - SEAT TRACKS.;[11] LOCATE DAN DRILLED NEW SETA TRACK AT LBL 25 BS 727B TO BS767 PER SRM 51-40-05-0G-0 AND DWG 146A5300. OK TO INSTALL;[12] RECEIVED ATSHFAB-100-316 SEAT TRACK. FABRICATED IAW BOEING DRAWING ATSHFAB-100-316. JOB # 531818;[13] ACCOMPLISHED CONFORMITY INSPECTION ON ATS HFAB 100-316; TRACK CONFORMS TO ATS DRAWING ATS HFAB 100-316.;[14] VERIFIED CORRECTIVE ACTION STEP 11. VERIFIED OK TO INSTALL.;[15] INSTALLED SEAT TRACK AT LBL 25 FROM BS 727C TO BS887 PER SRM 51-40-02-0G-0 AND BOEING DWG 146A5300. USED TOOL ID: ATS1299 DUE DATE: 12/31/23.;[16] VERIFIED CORRECTION ACTION ITEM 15 SEAT TRACK INSTALLATION.;[17] REMOVED FOD PROTECTION FROM LBL 10 TO LBL 45 BS 727B TO BS 887 PER AMM 20-60-07-913-801.;[18] OK TO INSTALL FLOOR PANELS 241LF;241KF;241PF;241NF;241SF;241RF241VF;241UF;[19] PANELS TO BE INSTALLED ON CARD #TTG8Q00LXRWN;[20] CERTIFY CORRECTIVE ACTION #19;[21] VERIFIED COMPLETION OF CORRECTIVE ACTIONS 17-19
